Jan Tuitman
Jan Tuitman
Verified email at kuleuven.be - Homepage
Title
Cited by
Cited by
Year
Explicit Chabauty—Kim for the split Cartan modular curve of level 13
JS Balakrishnan, N Dogra, JS Müller, J Tuitman, J Vonk
Annals of mathematics 189 (3), 885-944, 2019
582019
Counting points on curves using a map to 𝐏¹
J Tuitman
Mathematics of Computation 85 (298), 961-981, 2016
312016
Counting points on curves using a map to P1, II
J Tuitman
Finite Fields and Their Applications 45, 301-322, 2017
30*2017
Explicit Coleman integration for curves
J Balakrishnan, J Tuitman
Mathematics of Computation, 2020
172020
Effective convergence bounds for Frobenius structures on connections
KS Kedlaya, J Tuitman
Rendiconti del Seminario Matematico della Universitá di Padova 128, 7-16, 2012
152012
Improvements to the deformation method for counting points on smooth projective hypersurfaces
S Pancratz, J Tuitman
Foundations of Computational Mathematics 15 (6), 1413-1464, 2015
112015
Counting points in families of nondegenerate curves.
J Tuitman
72011
Point counting on curves using a gonality preserving lift
J Tuitman, W Castryck
The Quarterly Journal of Mathematics, 1, 2017
5*2017
A refinement of a mixed sparse effective Nullstellensatz
J Tuitman
International Mathematics Research Notices 2011 (7), 1560-1572, 2011
32011
Computing zeta functions of generic projective hypersurfaces in larger characteristic
J Tuitman
Mathematics of Computation 88 (315), 439-451, 2019
22019
Quadratic Chabauty for modular curves: algorithms and examples
JS Balakrishnan, N Dogra, JS Müller, J Tuitman, J Vonk
arXiv preprint arXiv:2101.01862, 2020
12020
Correlation Matrices with Average Constraints
J Tuitman, S Vanduffel, J Yao
Available at SSRN 3524835, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–12